# SDR CA970106002

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 1104
- Condition: Leaking
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT BATTERY LEAKING CAUSING THE CASE MOUNTING PLATE TO CRACK.
